# SDR MASA200800045

- Difficulty date: November 7, 2006
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 7,349 hours, 5,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMAGED WHEN THE POWER CORD WAS NOT REMOVED PRIOR TO MOVING AC.  REPAIRED THE FUSELAGE SKIN AT THE EXTERNAL POWER RECEPTACLE CUTOUT.
